# SDR SWAA2017032112603

- Difficulty date: February 15, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 43,718 hours, 29,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 531000024
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD SUPPORT ANGLE CORRODED AT BS 947, BETWEEN LBL 15 RBL 25.  R&R ANGLE IAW SRM.
